MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: lap chole.Event description: we received a call from a customer at [name].She advised when surgeon was using product item cd005 when deployed a piece fell into the patient's abdomen.Information provided by [name] via email thread on (b)(6) 2026: deploying bag, a piece fell off inside abdomen., which had to be retrieved.Information provided by [name] via email thread on (b)(6) 2026: i have a complaint below about another white piece of the ripstop 10mm bag coming off into the patient.This is the 2nd time this has happened in 2 months for [name].I will be going there tomorrow to help facilitate the return and see if there may be a deployment issue on their end.The customer mentioned they spoke with customer service yesterday and gave all pertinent information.Information provided by [name] via email on (b)(6) 2026: there was no spillage out of the bag.The bag did not break into pieces and did not completely fall off of the metal supports.No, the supports did not remain inside the introducer tube.The white plastic piece in shaft came out and into the patient when doing final deployment.No, the actuator was not pushed forward, retracted, and then deployed again, it was used as a one-time use ¿ deployed & retracted.Intervention: case went on as usual.Piece was retrieved.Patient status: no clinical impact.The patient is fine.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25414046
Report Number2027111-2026-00590
Device Sequence Number12222442
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1573500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown